# SDR 03212324

- Difficulty date: July 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Bag JETSTM4112
- Aircraft serial: 41017
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DBP213
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE CONNECTOR ON THE MIDDLE EMERGENCY TRACK LIGHTING SECTION WAS FOUND BROKEN.
